i had a dream last night that i had an erection. but it was just a dream
i had my 3-month post IGRT consultation on monday. the side effects of the seeds and IGRT seem to be gone. i think the remaining side effects i experience are from the lupron. i had my last 3-month shot on sept 14. i am having moderate hot flashes whereas with the two earlier shots i just got hot at times and didn't tolerate heat well. i have joint stiffness primarily in my hips and shoulders but i weight train and do about three hours of the bike a week. my aching hips have me walking around like fred sanford at times but i have been hitting the bike pretty hard. aleve really helps.
if you start gaining weight don't sweat it. there will be times when your appetite just goes crazy. i am now back in a mode of just not gaining any more weight...and i've dropped a couple of pounds in the last week. still i'm up 23-24 lbs and it bothers me alot.
HT symptoms are all over the map. when this last shot was at its peak i would get severely nauseated in the late mornings for 20-30 minutes. i pulled over once because i thought i would hurl, and i have only thrown up once in the last 21 years or so (bad food). chewing three antacids helped alot. i remember with the first shot i was hit with a bolt of indigestion twice that felt like i was hit with an ax below the sternum. again antacids helped and i now carry them in my truck.
my personality hasn't really changed though i am more withdrawn and i don't pursue my hobbies. i have developed new interests tho. intimacy with my wife is at an all-time high but sex is completely gone. it's alot harder on her because there is absolutely no desire on my part.
Fairwind, i think you'll do fine.
PSA on 12/09: 6.8
no symptoms, no prostate enlargement
12/12 cores positive....gleason 3+4 = 7
HT, BT and IGRT
received 3rd and last lupron shot 9/14/10